# SDR P5CA9700913

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE DENT MARK 10 FWD OF TAIL JACK.  SMOOTHED OUT DENT PER BOEING SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02.  PAINT TOUCH UP PER MM 51-24-11.
